# SDR UIEA2025050500583

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,864 hours, 6,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 45797
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND U/D EMERGENCY LIGHT BATTERY CHARGER ASSY (M5051) FUNCTION.( 1. REPLACED U/D EMERGENCY LIGHT BATTERY CHARGER (M5051) IAW AMM 33-51-04-002-009-001 AND AMM 33-51-04-402-012-001 REV 113. 2. PERFOMED EMERGENCY LIGHT BATTERY CHARGER INSTALLATION TEST IAW AMM 33-51-04-402-012-001 REV 113 AND THE RESULT WAS SATISFACTORY. )
